# SDR DALA2017031702115

- Difficulty date: March 10, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5200 · Doors
- Part: Pan
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR AFT SIDE AT LOCKING LATCH BRACKET LOOSE AND CRACKED DOOR PAN.  REPAIRED THE  DOOR PAN IAW SRM 52-30-02-2R PROCEDURE 4.
